# SDR USAA990709

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND CORRODED AREA VARIOUS SIZES AND PLACES ON Z-ANGLE/GIRT BAR MOUNTS FORWARD ENTRY DOOR AT BS 312 TO BS 344.  INSTALLED NEW Z-ANGLE AND GIRT BAR MOUNTS PER SRM 51-40-02 AND SRM 53-10-15.  (X)
